# SDR FDEA202306231096

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24398
- Aircraft time: 54,578 hours, 33,885 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  946     32-97  2316     23JUN23  EWR  FACT  U  WIRE W2648-4501G/W-20 BURNED AND DAMAGED UNDER MAIN  DECK AT APPROX. STA 1620.      FACT 25JUN23 03:00   EWR U  EA: F-3246-T0374998A  CAPPED AND STOWED AS PER ABOVE E.A.  CAPPED AND STOWED AS PER ABOVE E.A.   ACT 25JUN23 03:00   EWR                                                                 EA: F-3246-T0374998A                                                              CAPPED AND STOWED AS PER ABOVE E.A
